Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Does implantation cause whitish substance in the cervix?

Hello, I would like to know if the implanon could create some kind of cakey whitish substance in the cervix as I had a smear test done today and the nurse told me that it was fine but that there was some cakey substance up my cervix and that I had quite o lot of discharge . No smell, no irritation, just normal discharge as I just finished my period 6 days ago.
Asked On : Wed, 27 Mar 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
OBGYN 's  Response
Mar 2013
Thank you for your query.
Implanon contains hormonal content, however it is not known to cause increased whitish discharge.
I think the substance you mention was just incidental.
During certain phases of the menstrual cycle, there is increased amount of discharge which is physiological and normal.
If you had a smear today and all was fine, please do not worry.
Also get yourself screened thoroughly for STDs and pelvic infections.
Maintain good perineal hygiene.
Take care
Answered: Wed, 27 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor